# SDR CALA2024040901011

- Difficulty date: April 1, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767324
- Aircraft serial: 33467
- Aircraft time: 71,241 hours, 12,642 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Transmitter
- Part number: 019012001
- Part serial: 5034
- Condition: Intermittent
- Location: Rt Engine
- Part time: 719,422 hours, 703,546 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR R HYD QTY EICAS MSG. AFTER CLEARING RWY R HYD Q TY DECREASED TO 0.00 REQUEST MEL 2933E VERIFIED RIGHT HYDRAULIC QTY IS FULL PER SIGHT OK TO CONTINUE AS PER MEL 2933E DDP C/W PLACARD INSTALLED HAS BEEN RECENTLY REPLACED. 7394802).  QUANTITY TRANSMITTER UNIT REPLACED AND ALL ASSOCIATED MAR 24 (LP 7502118).  SUSPECT QUANTITY TRANSMITTER BAD FROM HYDRAULIC QUANTITY MONITORED FROM STATUS PAGE DURING FILL TRANSMITTER LEAK CHECKED WITH NIL FINDINGS AND FLIGHT CONTROLS DURING OPERATION OF FLIGHT CONTROLS REPLACEMENT GAUGE WIRING/ CONNECTORS AND SUPPORTS INSPECTED WITH NO FAULTS ON 30 STOCK PROCEDURE AND SHOWED CORRECT INDICATIONS AS MANUAL SERVICE PORT. OPERATED PER AMM 27-00-00.  R HYD QUANTITY REMAINED STABLE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1525665  SN OFF 5034 APPROVED REJECTED TAKE OFF WAS AT 60KNOTS PER CREW... PLZ ACCOMPLISH PERF INSPECTION OF MAIN GEAR BRAKES AND TIRES REF TASK EG RECOMMENDS PERFORMING AMM TASK 29-33-99-006-001 FOR FLIGHT CREW REPORT R HYD QTY REMAINED STABLE THROUGHOUT FLIGHT. FOLLOWING ON FROM PREVIOUS HISTORY... ISSUE APPEARED TO BEGIN R HYD QUANTITY TRANSMITTER REPLACED REF AMM 29-33-02-404-014. LEAVING DEFERRAL OPEN AS A PRECAUTION AND FOR FURTHER VISUAL INSPECTION.OF TIRES AND BREAKS MO 05-51-14-212-089 WITH NO FAULTS NOTED. PER CREW HIGHEST BRAKE TROUBLESHOOTING, AS PER LP 7502118 FLUID QUANTITY MONITOR UNIT NO EVIDENCE OF R HYD QTY FLUCTUATIONS POST REPLACEMENT OF R HYD QTY TRANSMITTER.
